RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 1(373), Pages 195–196 (Mi umn5695)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Universal equivariant genus and Krichever's formula

V. M. Buchstabera, N. Rayb

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Manchester

DOI: https://doi.org/10.4213/rm5695

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:1, 178–180

Bibliographic databases:

Document Type: Article
MSC: Primary 55N22; Secondary 57R85
Presented: S. P. Novikov
Accepted: 07.12.2006

Citation: V. M. Buchstaber, N. Ray, “Universal equivariant genus and Krichever's formula”, Uspekhi Mat. Nauk, 62:1(373) (2007), 195–196; Russian Math. Surveys, 62:1 (2007), 178–180

Citation in format AMSBIB
\Bibitem{BucRay07}
\by V.~M.~Buchstaber, N.~Ray
\paper Universal equivariant genus and Krichever's formula
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 1(373)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn5695}
\crossref{https://doi.org/10.4213/rm5695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352417}
\zmath{https://zbmath.org/?q=an:1171.55301}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..178B}
\elib{http://elibrary.ru/item.asp?id=25787368}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 1
\pages 178--180
\crossref{https://doi.org/10.1070/RM2007v062n01ABEH004385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247727000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547253319}


Linking options:
  • http://mi.mathnet.ru/eng/umn5695
  • https://doi.org/10.4213/rm5695
  • http://mi.mathnet.ru/eng/umn/v62/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Buchstaber V.M., Ray N., “An invitation to toric topology: Vertex four of a remarkable tetrahedron”, Toric Topology, Contemporary Mathematics Series, 460, 2008, 1–27  crossref  mathscinet  zmath  isi
    2. O. R. Musin, “Converse theorem on equivariant genera”, Russian Math. Surveys, 64:4 (2009), 753–755  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Buchstaber V., Panov T., Ray N., “Toric Genera”, International Mathematics Research Notices, 2010, no. 16, 3207–3262  mathscinet  zmath  isi  elib
    4. Oleg R. Musin, “On rigid Hirzebruch genera”, Mosc. Math. J., 11:1 (2011), 139–147  mathnet  mathscinet
    5. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Buchstaber V.M. Terzic S., “Toric Genera of Homogeneous Spaces and their Fibrations”, Int. Math. Res. Notices, 2013, no. 6, 1324–1403  crossref  mathscinet  zmath  isi  elib  scopus
    7. O. R. Musin, “Circle Actions with Two Fixed Points”, Math. Notes, 100:4 (2016), 636–638  mathnet  crossref  crossref  mathscinet  isi  elib
    8. Z. Lü, O. R. Musin, “Rigidity of powers and Kosniowski's conjecture”, Sib. elektron. matem. izv., 15 (2018), 1227–1236  mathnet  crossref
    9. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:365
    Full text:117
    References:49
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019